# SDR AALA202010129022

- Difficulty date: October 5, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 20,237 hours, 5,643 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5311441920001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  CORROSION OF WEB AT FR 16 AND STR 23L, MEASURING L=1.550 IN, W=1.192 IN, D=0.008 IN.  REPLACED WEB WITH NEW, IAW A321 SRM 51-72-11-911-001 AND DRAWING D53114392.
